Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

See all formats and pricing
Volume 11, Issue 3 (Sep 2003)


Global uniqueness in determining rectangular periodic structures by scattering data with a single wave number

J. Elschner / G. Schmidt / M. Yamamoto
  • Graduate School of Mathematical Sciences, The University of Tokyo, 3-8-1 Komaba Meguro, 153-8914, Tokyo, Japan. E-mail:

We consider an inverse scattering problem of determining a periodic structure by near-field observations of the total field. We prove the global uniqueness results in both cases of the transverse electric polarization and the transverse magnetic polarization within the class of rectangular periodic structures by a single choice of any wave number. The proof is based on the analyticity of solutions to the Helmholtz equation.

About the article

Published Online:

Published in Print: 2003-09-01

Citation Information: Journal of Inverse and Ill-posed Problems jiip, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939403769237024. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Masahiro Yamamoto, Guanghui Hu, and Johannes Elschner
Inverse Problems and Imaging, 2015, Volume 9, Number 1, Page 127
J Elschner, G Schmidt, and M Yamamoto
Inverse Problems, 2003, Volume 19, Number 3, Page 779
Jiaqing Yang and Bo Zhang
Mathematical Methods in the Applied Sciences, 2012, Volume 35, Number 7, Page 828
Guanghui Hu, Fenglong Qu, and Bo Zhang
Mathematical Methods in the Applied Sciences, 2012, Volume 35, Number 9, Page 1047
Jiaqing Yang and Bo Zhang
Applicable Analysis, 2012, Volume 91, Number 4, Page 841
Jiaqing Yang and Bo Zhang
Inverse Problems, 2011, Volume 27, Number 12, Page 125010
Johannes Elschner and Guanghui Hu
Inverse Problems, 2010, Volume 26, Number 11, Page 115002

Comments (0)

Please log in or register to comment.
Log in